# SDR SWAA2025031204529

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,956 hours, 39,493 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: B-Nut
- Condition: Loose
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK IN HELL HOLE <[01].  PERFORMED INSPECTION IN THE HELL HOLE FOUND HYDRAULIC LEAK FROM ELEVATOR FEEL COMPUTER AT B PRESSURE LINE FLARELES TUBING B- NUT WAS LOSE TIGHTENED PER AMM 20-10-51. AND HYDRAULIC LEAK CHECK DONE FOUND OK PER AMM 27-31-37.
